# SDR TAMF20060049S

- Difficulty date: August 31, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 66,867 hours, 25,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1307-1329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION C1 CHECK, FOUND CORROSION AT FUSELAGE SKIN - STA 1307-1329 - LT. DAMAGED AREA WAS REPAIRED IAW EWO B767-53-027 AND MFG SERVICE REQUEST ID 1-224967922. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
